The abstract cauchy‐kovalevskaya theorem in a weighted banach space

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

A scale of Banach spaces is considered as a single weighted Banach space. A variant of the Cauchy‐Kovalevskaya theorem is proved, including the results of Nirenberg and Nishida for the abstract nonlinear Cauchy problem. ©1995 John Wiley & Sons, Inc.

Original languageEnglish (US)
Pages (from-to)629-637
Number of pages9
JournalCommunications on Pure and Applied Mathematics
Volume48
Issue number6
DOIs
StatePublished - 1995

Fingerprint Dive into the research topics of 'The abstract cauchy‐kovalevskaya theorem in a weighted banach space'. Together they form a unique fingerprint.

Cite this